Can coreg be split

Common Questions and Answers about Can coreg be split

coreg

I will have to see if I can sustain this combination for a while. May be there is an optimum dose of coreg for each person depending on his physical condition and the drug becomes most effective at this dose. You can try increasing gradually with your doctors advice and see if you get the desired results. Wish you good luck.
Yes its ok to cut it in half. It should have a little place on the pill where to cut it. If you want to be absolutely sure you can always ask your pharmacist.
I was very clear at all the prior visits to my doctor and the day of the procedure that if there will be any complications, or if there is a posibility of me being put on a machine like a pacemake or defib than to call the procedure off and i will try to live my life taking my meds. Which is coreg. My main questions would be. Is it possible that this can be medical malpractice? Are doctors aloud to change there mind and ablate a valve they never mentioned to be ablated?
I have some side effects with the beta blockers but have learned to live with them. It can be very scary worrying about getting zapped, But it`s better than what can happen without it. I have had my ICD`s since 1991 I got my first shock Easter 1995, I was told in the ER that it probably saved my life. It`s been 13 years since my last shock I have got to watch my son grow up and spend more time with my family. Try not to let your anxiety about your ICD run your life.
I'm working out again aerobically at a hospital rehab setting and seem to be doing OK. I take Altace, Coreg, Vitorin, 81mg aspirin and Plavix. My cholesterol level is now perfect, and my diabetes is well controlled. However, I'm used to worrying about blockages, not ruptures and hope that this was a lightening strike, so to speak. Thanks again for this forum.
You can get accustomed to the lower pressure and your body will adjust. It can happen a couple ways. Your blood pressure may not go down QUITE as much when you adjust OR you can get accustomed to a pressure of 90/50 and do just fine. Then.. low and behold, if you DON'T take it, you could actually have high blood pressure until your body adjusts again. I was on 300mg of metoprolol and 200mg propranolol and lisonopril for a while.
The rare but familiar sharp, quick spasms that go up the heart to jaw and thru to the back I assume involve the LAD. The spasming in the microvessels seem to be the chest tightening and SOB that can accompany this. Still no research on this as to cause or treatment. I'm just happy that I pull out of these episodes, tho' very tired, with the nitro sprays. I am still wearing two 0.6mg patches daily 24/7. February 2010: Now I'm up to 0.16mg daily nitro patch and two calcium channel blockers.
I was very clear at all the prior visits to my doctor and the day of the procedure that if there will be any complications, or if there is a posibility of me being put on a machine like a pacemake or defib than to call the procedure off and i will try to live my life taking my meds. Which is coreg. My main questions would be. Is it possible that this can be medical malpractice? Are doctors aloud to change there mind and ablate a valve they never mentioned to be ablated?
I agree with you - no one can know how debilitating PACs and PVCs can be until they have them. It's the "not knowing" if this is THE time it will kill you that is so horrible. When they say just ignore it it just doesn't work. I'm glad you've been able to live with it to the best degree possible, though.
However, I was very miserable with energy with 75mcg. The doctor reduced the dose to 81.5 (split 88, 75 pills) and my TSH level went down to 0.06 (just slightly better than 88mcg), but still far off from the normal range. However, I no longer has hypothryoid symptoms, unfortunately, I have been developing pin/needle and cold water sensation all over my body since. What causes sudden on TSH level? Why I experienced severe hypothryoid symptoms when my TSH level is at 0.052? Is 0.
I am however on Coreg 6.125mg and one of the side effects appears to be dreaming although the med insert does not list this. I do not wish to scare anyone but I have tried both C- and B-pap but could never tolerate any form even after several tries. I even used at great cost a special dental fitting which attempted to pull forward the lower jaw but also could not sleep with this.
Both. PVCs can cause more serious heart problems or can be the result of more serious heart problems. In any event, they are associated with worse long term outcomes than people without the PVCs.
Docs sometimes don't like to check for it as some are under the impression nothing can be done to improve it but niacin has been shown to be effective. For me the Forks Knives and/or Linus Paul programs seemed to help. I'm also on niacin. If the placebo effect is active player here, I don't care. As long as the LP(a) and other bad cholesterol went down, that's what I want. If mind over matter is what did it... so be it.
I would hate to think that this will be allowed to happen to me...... Thank God I live in Oregon where I can say when.... Any words of advice for my friend and her family.... any hints for me later?
MedHelp Health Answers